# SDR DL76G001492

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 36,874 hours, 10,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED AT FS 1373 AND STRINGER 28R, JUST FWD OF A FLOOD LIGHT CUTOUT.  THE DAMAGE WAS REMOVED WITH A 2 X 2 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 378056-14.
